Skip to Main content Skip to Navigation
Journal articles

Adaptive density estimation on bounded domains

Résumé : We study the estimation, in L p-norm, of density functions dened on [0, 1] d. We construct a new family of kernel density estimators that do not suer from the so-called boundary bias problem and we propose a data-driven procedure based on the Goldenshluger and Lepski approach that jointly selects a kernel and a bandwidth. We derive two estimators that satisfy oracle-type inequalities. They are also proved to be adaptive over a scale of anisotropic or isotropic Sobolev-Slobodetskii classes (which are particular cases of Besov or Sobolev classical classes). The main interest of the isotropic procedure is to obtain adaptive results without any restriction on the smoothness parameter. Abstract Nous étudions l'estimation, en norme L p , d'une densité de probabilté dénie sur [0, 1] d. Nous construisons une nouvelle famille d'estimateurs à noyaux qui ne sont pas biaisés au bord du domaine de dénition et nous proposons une procédure de sélection simultanée d'un noyau et d'une fenêtre de lissage en adaptant la méthode développée par Goldenshluger et Lepski. Deux estimateurs diérents, déduits de cette procédure générale, sont proposés et des inégalités oracles sont établies pour chacun d'eux. Ces inégalités permettent de prouver que les-dits estimateurs sont adapatatifs par rapport à des familles de classes de Sobolev-Slobodetskii anisotropes ou isotropes. Dans cette dernière situation aucune borne supérieure sur le paramètre de régularité n'est imposée.
Complete list of metadatas

Cited literature [41 references]  Display  Hide  Download

https://hal.univ-rennes2.fr/hal-02332850
Contributor : Nicolas Klutchnikoff <>
Submitted on : Thursday, November 14, 2019 - 10:01:22 AM
Last modification on : Friday, March 27, 2020 - 3:43:19 AM
Document(s) archivé(s) le : Saturday, February 15, 2020 - 12:43:38 PM

File

AIHP938.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Karine Bertin, Salima El Kolei, Nicolas Klutchnikoff. Adaptive density estimation on bounded domains. Annales de l'Institut Henri Poincaré, 2019, 55 (4), pp.1916-1947. ⟨10.1214/18-AIHP938⟩. ⟨hal-02332850v2⟩

Share

Metrics

Record views

132

Files downloads

328